# SDR 2005FA0001004

- Difficulty date: July 5, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Part serial: DATECODE0452
- Condition: Intermittent
- Location: Dynamic Breaker
- Part time: 222 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROUTINE PHASE INSPECTION, THE MECHANIC PUT THE GEAR DOWN AND NOTHING HAPPENED.  ON TROUBLESHOOTING, THE MECHANIC FOUND THE RELAY WAS INTERMITTENT, PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
